# SDR AALA202510072509

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 60,068 hours, 41,268 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 26C EMERGENCY PATH LIGHT INOP. MAINTENANCE RESEATED CONNECTOR ON SEAT 26C EMERGENCY PATH LIGHT IAW AMM 33-51-19.
